MathSciNet Relay Station
MathSciNet bibliographic data
MR644738 (83c:05108) 05C75 (05C70)
Payan, Charles; Nguyen Huy Xuong Domination-balanced graphs. J. Graph Theory 6 (1982), no. 1, 23–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement